This question is from Cholla regarding the DTaP vaccine and yeast infections:
I had held off giving my daughter any vaccines until last week. She is now 23 months old and getting into everything! So I thought the tetanus (Dtap) vaccine would be a good idea. I was due for one too and thought if she saw mommy get a vaccine it would be less scarey for her.
Everything went well with no tears! But…. The next day I began to feel itchy in my vaginal area and my daughter was also looking red down below and crying during diaper changes. Could the vaccine have given us both yeast infections? If so what are your thoughts on the 4 boosters? I’m feeling like avoiding them at this time! Thank you”
[contentbox headline=”Disclaimer” type=”info”]Please read VacTruth.com’s disclaimer. Do you have a question you would like to see posted on VacTruth? If you do, please contact us by clicking here![/contentbox]